# SDR 9701406625

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- System (JASC): 3150 · Central Warning
- Part: Aural Warn
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE AURAL WARNING HORN SOUNDED.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE COULD NOT DUPLICATE FAULT, OPERATIONAL CHECK OF AURAL WARNING SYSTEM AND FLAP SYSTEM CHECKED GOOD.
